# SDR SWIA202058764

- Difficulty date: December 14, 2020
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT HORIZONTAL STABILIZER STEADY FITTING FOR INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE.  IF INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE IS FOUND, REPLACE WORN HARDWARE AND INSPECT HORIZONTAL STABILIZER STEADY FITTING HOLES PER DRAWING 600-21072, LATEST REVISION.  ANY HOLES FOUND TO BE OUT OF TOLERANCE MUST BE REPORTED TO THD FOR DISPOSITION     (C-CHECK RO 6/11/2021)    COMPLIED WITH INSPECT HORIZONTAL STABILIZER STEADY FITTING FOR INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE.  IF INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE IS FOUND, REPLACE WORN HARDWARE AND INSPECT HORIZONTAL STABILIZER STEADY FITTING HOLES PER DRAWING 600-21072, LATEST REVISION.  REPAIRED DISCREPANT HOLES IAW MHIRJ REO 601R-55-31-375 REV -B DATED 2021-06-04 REFERENCE CONTINUE CARD AND CAMP22795401 FOR DETAILS OF WORK PERFORMED. COMPLETED ATTACHED MAJOR REPAIR TASK CARD 51-900-1003-SKY, TASK CARD RESTORATION(OVERHAUL) OF THE HSTA 27-320-106 AND ATTACHED M-337. NO WEIGHT CHANGE
